# SDR SIMA200700806

- Difficulty date: December 29, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 4,946 hours, 4,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 4,946 hours, 4,378 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND BETWEEN FRAMES 27 AND 28 AND STRINGERS 17L AND 18L.  CUTOUT DAMAGE.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER.  CLEANED AND TREATED SURFACE IAW EMB SRM 53-22-01.  RETURNED AIRCRAFT TO SERVICE.
